# SDR NACA20050016

- Difficulty date: June 16, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR-42
- Aircraft serial: 067
- Aircraft time: 24,674 hours, 24,330 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 55761015601401
- Part serial: NSN
- Condition: Lightning Strike
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE KNOCKED OUT NR 1 ACW AND NR 1 ECU.  BOTH WERE RESET SUCCESSFULLY.  UPON INSPECTION, DISCOVERED THERE WAS DAMAGE TO LT AILERON.  REPLACED LEFT AILERON ASSEMBLY AND OPS CHECKED GOOD.
